I had taken luvox cr for 3 days and it has changed my vision has anyone experienced that with this?
- 26 Sep 2011 by ldear
- luvox, luvox cr, medication, vision
12 Feb 2012
Hello Idear. A change to your vision is considered a serious, severe side effect when taking Luvox. Please, don't delay but do seek medical help as soon as you can. Be safe,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... try for depression will almost always conflict with the Luvox because its a SSRI. I am just scared to come off Luvox because it saved me when I ...
2 answers • 26 May 2011
I just started taking LUVOX about two weeks ago. Just recently I started experiencing dizziness. I honestly feel like I am hung over and almost feel ...
2 answers • 19 Aug 2011
... I experienced some blurred vision, but in the last couple months it has got a lot worse. Can It cause permanent vision damage. Will my vision ...
0 answers • 15 Apr 2014
I have been on luvox for 8 weeks for my ocd and this medication is known to be the best one. My doctor said wait for 12 weeks then I should feel much ...
1 answer • 6 Jun 2014
I dont feel as sad or depressed but I have a short temper and unwanted thoughts. I take 50 mg at night of luvox and an anxiety pill of 2mg at night. ...
2 answers • 4 Jan 2015